LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 71
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Min Hoonko
dc.contributor.authorKrcatovich, Davidko
dc.contributor.authorPark, Junghwanko
dc.date.accessioned2021-01-28T06:12:27Z-
dc.date.available2021-01-28T06:12:27Z-
dc.date.created2021-01-19-
dc.date.created2021-01-19-
dc.date.created2021-01-19-
dc.date.issued2019-04-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/10203/280209-
dc.description.abstractWe give infinitely many 2-component links with unknotted components which are topologically concordant to the Hopf link, but not smoothly concordant to any 2-component link with trivial Alexander polynomial. Our examples are pairwise non-concordant.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleLINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK-
dc.typeArticle-
dc.identifier.wosid000464034200006-
dc.identifier.scopusid2-s2.0-85065295661-
dc.type.rimsART-
dc.citation.volume371-
dc.citation.issue8-
dc.citation.beginningpage5379-
dc.citation.endingpage5400-
dc.citation.publicationnameTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.1090/tran/7389-
dc.contributor.localauthorPark, Junghwan-
dc.contributor.nonIdAuthorKim, Min Hoon-
dc.contributor.nonIdAuthorKrcatovich, David-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorLink concordance-
dc.subject.keywordAuthorHeegaard Floer homology-
dc.subject.keywordAuthorCorrection term-
dc.subject.keywordAuthorHopf link-
dc.subject.keywordAuthorAlexander polynomial-
dc.subject.keywordPlusKNOT FLOER HOMOLOGY-
dc.subject.keywordPlusSMOOTH CONCORDANCE-
dc.subject.keywordPlusSLICE-KNOTS-
dc.subject.keywordPlusHOLOMORPHIC DISKS-
dc.subject.keywordPlusOZSVATH-SZABO-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0